MAUDE Adverse Event Report: ACCESS VASCULAR, INC. HYDROMID; INTRAVASCULAR CATHETER

ACCESS VASCULAR, INC. HYDROMID; INTRAVASCULAR CATHETER
Model Number MID-141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned for evaluation.Two kinks in the catheter body were observed at the 10cm mark and at 12.5cm.A hole in one side of the 10cm marking observed.It is not certain if th ekink and hole are causal.
 
Event or Problem Description
Company contacted by nurse reporter regarding a hydromid catheter that allowed for infiltration of medication to upper right arm.A leak or rupture of the catheter body.The catheter was removed and replaced with no clinical impact to the patient.

Brand Name
HYDROMID
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
MDR Report Key25511099
Report Number3021570645-2026-00006
Device Sequence Number10502012
Product Code FOZ
UDI-Device Identifier00850030354365
UDI-Public00850030354365
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K220772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMID-141
Device Catalogue Number80H04104
Device Lot Number03102502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown